| Catalog Number |
UNK GLIDEPATH |
| Medical Device Problem Codes |
Fracture (1260); Stretched (1601); Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway h11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that sometime post a dialysis catheter placement, the catheter allegedly cracked and allegedly ballooned.There was no reported patient injury.
Event or Problem Description
It was reported that during a dialysis catheter placement procedure, the catheters were cracked and allegedly ballooned.There was no reported patient injury.
Additional Manufacturer Narrative
H10: this supplemental mdr is being submitted to report that mfr rpt# 3006260740-2024-06874 was a duplicate record and was opened in error.The event details are being captured under complaint file # (b)(4) and was reported to the fda under mfr rpt# 3006260740-2024-03499.H10: g3 h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.